On the simplest Markov random walk
Doklady Akademii Nauk, Tome 211 (1973) no. 3, pp. 540-542
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_211_3_a8,
author = {A. M. Fal'},
title = {On the simplest {Markov} random walk},
journal = {Doklady Akademii Nauk},
pages = {540--542},
year = {1973},
volume = {211},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_211_3_a8/}
}
A. M. Fal'. On the simplest Markov random walk. Doklady Akademii Nauk, Tome 211 (1973) no. 3, pp. 540-542. http://geodesic.mathdoc.fr/item/DAN_1973_211_3_a8/